Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Chesty cough, thick mucus, loss of appetite. Cure for symptoms?

I have a chesty cough and it actually hurts coughing. I am gagging sometimes when I cough and sometimes I am sick and its phelgmy. A lot of phelgm also comes up when I cough. I have a decreased appetite and when I actually eat I am sick straight afterwards. The sick is bubbly and has lots of thick mucus/saliva in it. It's really worrying me
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sounds like a bronchitis. If you haven't had any antibiotics for this then that's what you will need. You can also drink plenty of water per day to help thin out the mucus. If you have a fever this would indicate a more serious type of infection. In any will need to see a medical professional to get antibiotics...and at that time they can listen to your lungs/chest with their stethoscope to see what they hear.
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor